Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, my boyfriend is a drug addict. He has been using heroin for a year. All the things he did hurt us all. His family and I suffered a lot. After weeks of persuasions he gave in. He agreed to go to the rehab center. Now some new problems occurred. He has been on methadone but is not feeling fine. He keeps throwing up. Also, the withdrawal symptoms occurred and at that time he received heroin. What could be the reason for his inability to adjust to methadone?

Loading...

Hi, the best thing in your boyfriend’s therapy has already been made. Going to rehabilitation center was the right move. I was a witness to many life tragedies since the drug addicts did not find it necessary to make this move. The problem that occurred with your boyfriend in the rehab center is probably because the right dosage of methadone has not been given. However, you should be confident in the medical expertise of the staff in the center. Sometimes it even takes a month or more to get the right dosage. I have also seen that patients act as if they have withdrawal symptoms in order to get a bit of heroin. Since your boyfriend has been on heroin for a year, it is probably difficult for him to adjust to new drug that is “weaker”-methadone. Talk to the staff in the rehab center about your concerns. I am sure that they have an idea why he can not adjust to methadone.
Reply

Loading...